# SDR UALA2010052401755

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,238 hours, 7,808 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY CEILING LT (AREA LTS) INOP ABOVE SEATS 29AB-35AB. REPLACED LAMPS AND REPLACED BROKEN COVER ON 29AB, 32AB AND 35AB, NO HELP. REPLACED LIGHT ASSY M33400. OPS CHKD, OKAY.
